# SDR ASAA0741450

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430190
- Part serial: 2718
- Condition: Chafed
- Location: Rt Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FORE FLAP O/B TRAILING EDGE CHAFED.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 51-70-10 REPAIR 4.
